Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016 (2016), Article ID 3702738, 7 pages
http://dx.doi.org/10.1155/2016/3702738
Research Article

Time Decay for Nonlinear Dissipative Schrödinger Equations in Optical Fields

1Department of Mathematics, Graduate School of Science, Osaka University, Osaka, Toyonaka 560-0043, Japan
2Department of Mathematics, College of Science, Yanbian University, No. 977 Gongyuan Road, Yanji, Jilin 133002, China
3Centro de Ciencias Matemáticas, UNAM Campus Morelia, AP 61-3 (Xangari), 58089 Morelia, MICH, Mexico

Received 11 December 2015; Accepted 18 January 2016

Academic Editor: Yao-Zhong Zhang

Copyright © 2016 Nakao Hayashi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nakao Hayashi, Chunhua Li, and Pavel I. Naumkin, “Time Decay for Nonlinear Dissipative Schrödinger Equations in Optical Fields,” Advances in Mathematical Physics, vol. 2016, Article ID 3702738, 7 pages, 2016. doi:10.1155/2016/3702738